Previous |  Up |  Next


Title: O jistých parabolických plochách v $2n$-rozměrných euklidovských prostorech (Czech)
Title: On certain parabolic surfaces in $2n$-dimensional Euclidean spaces (English)
Title: Sur certaines surfaces paraboliques dans les espaces euclidiens à $2n$ dimensions (French)
Author: Borůvka, O.
Language: Czech
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 62
Issue: 4
Year: 1933
Pages: 140-153
Summary lang: French
Category: math
idZBL: Zbl 0006.18202
DOI: 10.21136/CPMF.1933.123893
Date available: 2009-08-29T17:49:07Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_062-1933-4_6.pdf 2.639Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo